# SDR RAIA00108011

- Difficulty date: August 3, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 20,204 hours, 22,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: 23403564
- Condition: Failed
- Location: Rt Air/Cond Bay
- Part time: 6,015 hours, 6,770 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

7116-STL-CABIN ATTENDANT SAID SMOKE WAS COMING OUT OF CABIN AIR VENTS. MAINTENANCE INSPECTRD AND DEFERRED THE RIGHT BLEED SYSTEM PER MEL. MAINTENANCE REPLACED THE RIGHT HEAT EXCHANGER.
